“Eno Calcium Anti-acid Tablets 100s” has been added to your cart. View cart
Benylin 4 Flu 200ml
KSh 1,350.00
0
People watching this product now!
Categories: Cough, colds and flu, Medical conditions
Description
- Description
- Benylin 4 flu liquid is used to relieve cold and flu symptoms.It contains paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps dry secretions and relieve coughing and pseudoephedrine, a decongestant which helps unblock stuffy noses.
- How to use
- Not recommended for children under 12 years old.
Adult and children over 12 years : Take 10-20 ml upto 4 times a day if necessary.Do not exceed 4 times a day and make sure there is at least 4 hours in between doses
- Precautions
- Do not use this medicine:
â– If you are taking any other medicines containing paracetamol or sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma) including those that are not taken orally.
â– If you have ever had a bad reaction to any of the ingredients.
â– If you have heart disease or high blood pressure or are diabetic.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Benylin 4 Flu 200ml” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.